Fuzzy lattices as fuzzy relations
Sponsor(s)This work was supported by a research grant from Seoul Women's University (2014).
N. Ajmal and K. V. Thomas, Fuzzy lattices, Inform. Sci. 79 (1994), 271–291. (Google Scholar)
I. Chon, Fuzzy partial order relations and fuzzy lattices, Korean J. Math. 17 (2009), 361–374. (Google Scholar)
J. A. Goguen, L-fuzzy sets, J. Math. Anal. Appl. 18 (1967), 145–174. (Google Scholar)
E. Sanchez, Resolution of composite fuzzy relation equation, Inform. and Control 30 (1976), 38–48. (Google Scholar)
L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338–353. (Google Scholar)
L. A. Zadeh, Similarity relations and fuzzy orderings, Inform. Sci. 3 (1971), 177–200. (Google Scholar)
- There are currently no refbacks.
ISSN: 1976-8605 (Print), 2288-1433 (Online)
Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: firstname.lastname@example.org